Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i4.60
pages 401-408

Certain Inverse Solutions of a Second-Grade Magnetohydrodynamic Aligned Fluid Flow in a Porous Medium

S. Islam
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
Chaoying Zhou
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

SINOPSIS

Inverse solutions are derived for the equations of a class of second-grade magnetohydrodynamic aligned, electrically conducting fluid flows in a porous medium that undergoes isochoric motion by assuming certain conditions on the stream function. Expressions for streamlines, velocity components, and pressure distribution are obtained. Exact solutions are derived for both finite and infinite electrically conducting cases.


Articles with similar content:

Some Exact Solutions of 2D Steady Flow of an Incompressible Viscous Fluid through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 6
Abdul Majeed Siddiqui, Q. K. Ghori, A. Zeb
STEADY INCOMPRESSIBLE FLOWOF A COUPLE STRESS FLUID IN A POROUS MEDIUM
Journal of Porous Media, Vol.14, 2011, issue 5
X. J. Ran, Abdul Majeed Siddiqui, S. Islam, Q. K. Ghori
HYDROMAGNETIC NATURAL CONVECTION FLOW WITH RADIATIVE HEAT TRANSFER PAST AN ACCELERATED MOVING VERTICAL PLATE WITH RAMPED TEMPERATURE THROUGH A POROUS MEDIUM
Journal of Porous Media, Vol.17, 2014, issue 1
Gauri Shanker Seth, Syed Modassir Hussain, Subharthi Sarkar
STARTING SOLUTION FOR AN MHD OLDROYD-B FLUID FLOW THROUGH POROUS SPACE
Journal of Porous Media, Vol.17, 2014, issue 9
Aqsa Ijaz, Masood Khan
Numerical Solution to the MHD Flow of Micropolar Fluid Between Parallel Porous Plates
International Journal of Fluid Mechanics Research, Vol.35, 2008, issue 4
Mekonnen Shiferaw, D. Srinivasacharya